Sh:598

Bib entry
@article{Sh:598,
 author = {Abraham, Uri and Shelah, Saharon},
 title = {{Ladder gaps over stationary sets}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {69},
 number = {2},
 year = {2004},
 pages = {518--532},
 issn = {0022-4812},
 doi = {10.2178/jsl/1082418541},
 mrclass = {03E35 (03E05)},
 mrnumber = {2058187},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.2178/jsl/1082418541},
 note = {\href{https://arxiv.org/abs/math/0404151}{arXiv: math/0404151}},
 arxiv_number = {math/0404151}
}